MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GEVIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1200-S
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Use of Device Problem (1670); Low impedance (2285); Delayed Charge Time (2586); Charging Problem (2892)
Health Effect - Clinical Code Shaking/Tremors (2515)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent a cardiac ablation procedure.Following the procedure, the patient observed that the implantable pulse generator (ipg) battery indicator displayed a low status on the remote control.The patient reported that the device required daily charging over extended intervals in order to maintain adequate battery function.Subsequent impedance testing demonstrated low impedance values, and the patient later experienced a loss of stimulation due to complete battery depletion, which resulted in the recurrence of tremor.The patient underwent an ipg revision procedure and is expected to fully recover.
 
Additional Manufacturer Narrative
The returned deep brain stimulation (dbs) implantable pulse generator (ipg) would not charge despite the multiple charging attempts, and communication could not be established with a remote control (rc) or clinician programmer (cp).As a result, data logs could not be retrieved or analyzed, and functional testing could not be performed.Further investigation confirmed that the application-specific integrated circuit (asic) chip was damaged, which accounts for the reported allegation.This type of damage is typically associated with exposure to external high voltage or high current transient sources.A labeling review did not reveal any anomalies.Accordingly, the investigation assigns a probable cause of unintended use error caused or contributed to event.Based on available information, the ipg was likely damaged during the cardiac ablation procedure.
 
Event or Problem Description

Brand Name
VERCISE GEVIA?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23754018
Report Number3006630150-2025-11282
Device Sequence Number14925651
Product Code PJS
UDI-Device Identifier08714729984443
UDI-Public(01)08714729984443(17)211014(10)740516
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/14/2021
Device Model NumberDB-1200-S
Device Catalogue NumberDB-1200-S
Device Lot Number740516
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient RaceWhite